Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the partial sums of convex functions of order $ 1/2$


Author: Ram Singh
Journal: Proc. Amer. Math. Soc. 102 (1988), 541-545
MSC: Primary 30C45; Secondary 30C55
DOI: https://doi.org/10.1090/S0002-9939-1988-0928976-9
MathSciNet review: 928976
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f\left( z \right) = z + {a_2}{z^2} + \ldots $ be regular and univalently convex of order $ 1/2$ in the unit disc $ U$ and let $ {s_n}\left( {z,f} \right)$ denote its $ n$th partial sum. In the present note we determine the radius of convexity of $ {s_n}\left( {z,f} \right)$, depending on $ n$, and generalize and sharpen a result of Ruscheweyh concerning the partial sums of convex functions. We also prove that for every $ n \geq 1,{\text{Re}}\left( {{s_n}\left( {z,f} \right)/z} \right) > 1/2$ in $ U$.


References [Enhancements On Off] (What's this?)

  • [1] P. L. Duren, Univalent functions, Springer-Verlag, New York, 1983. MR 708494 (85j:30034)
  • [2] A. Kobori, Zwei Satze über die abschnitte schlichter Potenzreihen, Mem. Coll. Kyoto 17 (1934), 172-186.
  • [3] M. S. Robertson, Univalent functions starlike with respect to a boundary point, J. Math. Anal. Appl. 81 (1981), 327-346. MR 622822 (82i:30017)
  • [4] W. Rogosinski and G. Szegö, Uber die Asbchnelte Von, Potenzreihen die in ernein Kreise de schrankt bleiben, Math. Z. 28 (1928), 73-94. MR 1544940
  • [5] St. Ruscheweyh, On the radius of univalence of the partial sums of convex functions, Bull. London Math. Soc. 4 (1972), 367-369. MR 0316697 (47:5244)
  • [6] St. Ruscheweyh and T. Sheil-Small, Hadamard products of schlicht functions and the Pólya-Schoenherg conjecture, Comment. Math. Helv. 48 (1973), 119-135. MR 0328051 (48:6393)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45, 30C55

Retrieve articles in all journals with MSC: 30C45, 30C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0928976-9
Keywords: Univalent, starlike and convex functions, convex null sequences
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society